Choice under complete uncertainty: axiomatic characterizations of some decision rules

Citation
W. Bossert et al., Choice under complete uncertainty: axiomatic characterizations of some decision rules, ECON THEORY, 16(2), 2000, pp. 295-312
Citations number
27
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Economics
Journal title
ECONOMIC THEORY
ISSN journal
0938-2259 → ACNP
Volume
16
Issue
2
Year of publication
2000
Pages
295 - 312
Database
ISI
SICI code
0938-2259(200009)16:2<295:CUCUAC>2.0.ZU;2-P
Abstract
We provide characterizations of four new rules for individual decision-maki ng under complete uncertainty. They are what we call the min-max rule, the max-min rule, the lexicographic min-max rule and the lexicographic max-min rule. These rules provide orderings of the sets of possible outcomes associ ated with uncertain prospects. They provide significant alternatives to com monly-used rules that focus on worst outcomes or best outcomes only, and le xicographic versions of those rules.